# SDR 99FDEA00061

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 69154893
- Condition: Corroded
- Location: Bs 987-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-0 1/2) ON VERTICAL WEB AND ATTACH BRACKET, BS 987 TO 990, STR 28 RT, WL 140.  *  S/D*  REMOVED AND REPLACED VERTICAL WEB AND ATTACH BRACKET BS 987 TO 990, STR 28 RT, WL 140 IAW FEDEX SRM 51-30-2.
